Об одной интерполяционной задаче
Sibirskij matematiceskij zurnal (1964)
- Volume: 5, Issue: 6, page 1425-1427
- ISSN: 0037-4466; 1573-9260/e
Access Full Article
topHow to cite
topНагнибида, Н.И.. "Об одной интерполяционной задаче." Sibirskij matematiceskij zurnal 5.6 (1964): 1425-1427. <http://eudml.org/doc/60101>.
@article{Нагнибида1964,
author = {Нагнибида, Н.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {целая функция; обобщенные производные; множества произвольных комплексных чисел; complex functions},
language = {rus},
number = {6},
pages = {1425-1427},
publisher = {Izd. AN SSSR},
title = {Об одной интерполяционной задаче},
url = {http://eudml.org/doc/60101},
volume = {5},
year = {1964},
}
TY - JOUR
AU - Нагнибида, Н.И.
TI - Об одной интерполяционной задаче
JO - Sibirskij matematiceskij zurnal
PY - 1964
PB - Izd. AN SSSR
VL - 5
IS - 6
SP - 1425
EP - 1427
LA - rus
KW - целая функция; обобщенные производные; множества произвольных комплексных чисел; complex functions
UR - http://eudml.org/doc/60101
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.